Re: Merina and depression by gracekelly ..... Mirena, Skyla IUD Forum
Date: 7/2/2007 2:14:08 AM ( 15 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
I read this and I was freaking out and started to cry. I had the IUD in me for 5 years prior to this new one I have in me now. I didn't think of these side affects until I had another one put in after my 5 years was up. I have had the second one in for 3 months now and I started having the symptoms of sickness and back ache right away and called the doctor about them and she just said it is normal they will go away. Than I started to notice my weight gain. my hair loss was more noticable in the last 3 months where I can see my scalp. I would tell my boyfriend I think I am lossing my hair. He said it must be your imagination. He also would say well maybe you're coloring it to much, but I only do highlights and not very often so I knew that wasn't it. my dramatic mood swings, I felt like I was lossing my mined. I would cry for no reason and get mad all at the same time. I have 3 boys and they were getting under my nerves really bad, but they weren't it was me for some reason. I had a boyfriend for 2 years and 3 months and I told him about my symptoms all threw our relationship and he suggested I go to the doctors.( headache feeling depressed, anger and I didn't know what from). He was always there to comfort me and try to calm me down when I would go through these spells of craziness. Well last week we broke up due to my eratic emotional anxiety and Depression attitude because I started to think wierd things so I wigged out. I thought I was going crazy at first. I thought I was hitting menopause early. I knew this wasn't me.I knew something really wasn't right. I went to the doc last tuesday and took blood samples to see if it was a thyroid problem, I got the test results stating they are normal. I was determined that it had to be my IUD and I finally found the answers I have needed with this website. I have another appointment tuesday but I am going to call tomarrow for an emergancy to have this stupid thing removed.
I work out all the time I eat very healthy foods I don't take any medicine not even for the migrains I have.
I wish I would have seen this earlier; I wouldn't have lost my boyfriend. I am going to print everyone of your stories in hopes he will forgive me for my behavior and want to be friends and maybe hoping to work it out again. This should give him the big picture. I pray for all of you and I thank god for giving me the answers I so desparately needed. God bless all of you.
Thank you ever so much.
<< Return to the standard message view
fetched in 0.13 sec, referred by www.curezone.com/forums/fmp.asp?i=910797